Skip to Main Content
Skip Nav Destination

The Proportional Anisotropic Elastic Invariants

J. Appl. Mech. Mar 1991, 58(1): 50-57 (8 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Israel Cañamón
  • Rachid Ababou
  • Adrien Poutrel
  • Ángel Udías
International Journal of Rock Mechanics and Mining Sciences. January 2019, 123
  • B. D. Annin
  • N. I. Ostrosablin
Journal of Applied Mechanics and Technical Physics. January 2008, 49(6)
  • Steven C. Cowin
Mathematics and Mechanics of Solids. January 1996, 1(1)
  • P.K. Zysset
  • A. Curnier
Mechanics of Materials. January 1995, 21(4)
  • H. L. Schreyer
International Journal of Damage Mechanics. January 1995, 4(2)
  • H. L. Schreyer
  • Q. H. Zuo
Journal of Applied Mechanics. January 1995, 62(3)
  • S.C. Cowin
  • M.M. Mehrabadi
Journal of the Mechanics and Physics of Solids. January 1992, 40(7)
Close Modal

or Create an Account

Close Modal
Close Modal